Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Red, itchy rash on butt, lower stomach, vagina, bleeding on scratching. No improvement with medicines. Help?

yes I am a 64 year old woman that has been plauged with a red itching butt rash , lower stomach rash and vaginal outside rash its red and itchy and scaly dr tried a cream and fungal med not much help has put me on antibiotics not much help I do wear depends and try not to wear very much anymore its very itchy and when i do scratch theres some bleeding i have had this for a month now
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.You haven't mentioned if you have any medical problems,which is one of the most important causes in elderly.You could also be having atopic dermatitis,which waxes and wanes.You will need to see a skin specialist, to find the cause-fungal infection or psoriasis or eczema...only upon identification,the right treatment can be given.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor